Citation: nomorebenzos. "My Last Time: An Experience with Flubromazolam & Alcohol (exp107575)". Erowid.org. Jan 12, 2016. erowid.org/exp/107575
Let me first begin by saying that I was not really a seasoned benzo user when I decided to try flubromazolam, and after using it I have decided harshly never to mess with benzos again. I had messed around with xanax and etizolam about a month before I decided to try something ballsy and ordered up some flubromazolam.
My little bottle containing 10mg of the substance suspended in fluid arrived promptly and I was ready to party. I had researched the substance and read that it has a long half life of around 100 hours and it fucks you up around .5mg and .25mg will get you flying as well. It is a research chemical developed in 2014 so at the time there was very limited research besides stories on the internet.
Before going out at night on thur-sat nights I started dribbling a small (and unmeasured) amount on my tounge usually around 11pm or sometimes starting at 10pm and letting it kick in first before going out of the house (Recommended!). All was well for the first 2 weeks, I blacked out a couple times if I did not wait for it to kick in before drinking. Apparently I was having fun going to the bars with my roomies and drinking even after blacking out. I used this drug and other benzos while drinking or after a night of drinking to put me right to sleep afterwards (and get drunker quicker).
Finally I had the horror of all horrors last weekend... Thursday and Friday night were fairly normal use as I described above, Friday I blacked out and my roommates apparently said I was slurring pretty bad (told me Monday).
Saturday was the worst.
On Saturday I dribbled an unmeasured amount on my tongue (must have been larger than normal) and headed to the bars very early (10:30pm). I remember seeing a girl I hook up with at the first bar and then getting a drink and leaving. BLACKOUT CITY. Next thing I know I woke up at 12:30 pm to missed calls from my bosses
BLACKOUT CITY. Next thing I know I woke up at 12:30 pm to missed calls from my bosses
(I work on Sunday mornings) and I missed my shift at work, someone covered for me but everyone was still pissed at me. I don't even remember the rest of the day for the most part because I had apparently taken a heroic dose. Again, I was later notified by my roommates that I was slurring really badly, I had a huge bruise and cut on my arm and the only thing I remember from that night was walking into a gas station and breaking a bottle of wine which was very embarrassing.
I looked around my room, torn up papers, knocked over eating utensils, and stains everywhere. I DESTROYED my room that night, I must have gone home early and tried to eat in my room but instead knocked a ton of stuff over, spilled yogurt on my floor and then went on my computer and messaged military recruiters about joining the army or National Guard. I even wrote out a detailed list of military jobs and their salaries.
On the floor next to my bed was the 10mg bottle of flubromazolam, empty. Did I take it all? probably not I assumed it spilled.
Fast forward to Monday. Withdrawals.... I had never felt drug withdrawals and this was the worst feeling I had every felt.
I had never felt drug withdrawals and this was the worst feeling I had every felt.
Delirium, shaking hands, hot flashes, twitching eyes, dry mouth, back pain, headache, basically every symptom on the Benzodiazapine withdrawal symptom Wikipedia page. I self diagnosed myself later in the day when searching up my symptoms. I had no more left, I couldn't taper. I went cold turkey for 5 days feeling these symptoms and those listed on the page, it was like the worst flu ever and certainly the most painful 5 days of my life, without exaggeration. I told my roommate everything and he talked me through a lot. I slept a total of 8 hours in 5 days without the benzos, 3 of which were completely sleepless, the first 2 nights I didn't sleep at all and made it to around 52 hours before sleeping for 6 hours. It was terrifying, I saw visual hallucinations of flashes of light, heard ringing in my ears and noises that weren't there. When I tried to sleep I would gnaw my tongue, my eyes would twitch and I would have hot flashes making it near impossible to sleep. The fourth night I slept 2 hours after laying in bed for 8 trying to sleep. It was hell to say the least.
Day 5..... I slept 2 hours last night and finally I needed help, I felt worse than day 3 and 4, I texted my roommate saying I needed to talk to him. I walked up to campus and led him to a private place and broke down. I called my dad and told him I was having a problem with alcohol at first, he offered a little advice and was supportive in me getting recovery. I was scared to tell him about the benzos. I cried a bit for the first time in years, since my dog died. Finally me and my roommate decided to walk home so I could get rest and that's when I had my first seizure in my life.
Next thing I know my roommate and 3 other people were staring down at me and an ambulance pulled up. I was taken to the local emergency room and put in a bed, they asked me what I was on and I said I went cold turkey off of alcohol and Xanax. I figured Xanax was close enough.
I then called my mom and dad and explained the alcohol and benzo withdrawal caused a seizure, they were very concerned but supportive. The doctors pumped me with some valium to lower my heart rate (and I even napped for an hour at the hospital!). I talked to a lot of doctors and nurses and they said that while it is courageous to go cold turkey it is also dangerous. I am now on my second day of tapering off of benzos with librium (some benzo that supposedly doesn't affect the reward pathway as much, claims my doctor). I feel almost normal, I still have back pain and tooth pain and tongue pain but besides that I can think pretty clearly. Last night I slept 12 hours with the Librium. I am only supposed to taper for a couple more days because I probably made a lot of painful progress going cold turkey for a while (basically what the doctor said).
I am done with benzos entirely because of this experience. Benzo withdrawal syndrome is real, it's scary, painful, and not being able to sleep because you're constantly twitching is frustrating to say the least. I do not suggest this benzo because of the very long half life and the huge delay before it kicks in, DO NOT DRINK until you at least know it has kicked in for a while, that was my biggest mistake of all.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.